# SDR VNAA2015072800040

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 27,135 hours, 27,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 87408
- Condition: Crew Error
- Location: Emergency Lights
- Part time: 22,801 hours, 22,631 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  SWITCH WAS LEFT IN THE ARM POSITION.  MAINTENANCE INSPECTED, R & R EMERGENCY LIGHT BATTERY PACK NR 3 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
